# SDR AALA202406253693

- Difficulty date: June 24, 2024
- Submitted: June 25, 2024
- Operation: Air carrier
- Aircraft: N552UW
- Make and model: Airbus A321-231
- Aircraft serial: 4957
- Aircraft time: 40,022 hours, 15,710 cycles
- System (JASC): 2565 · Escape Slide
- Part: Strap
- Part number: UNKNOWN
- Condition: Out Of Position
- Location: R2 Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD GALLEY(R2) EMERGENCY SLIDE STRAP HANGING OUT FROM BOTTOM. ATTACHED FORWARD STRAP AT BOTTOM OF EMERGENCY DOOR SLIDE AT FORWARD GALLEY R1 DOOR POSITION PER AMM 25-62-44.
